City Research Online

Items where Schools and Departments is "Mathematics" and Year is 2008

Up a level
Group by: Authors | Type | No Grouping
Jump to: Article | Report
Number of items: 41.


Anderson, L. B., He, Y. & Lukas, A. (2008). Monad Bundles in Heterotic String Compactifications. Journal of High Energy Physics, 2008(07), p. 104. doi: 10.1088/1126-6708/2008/07/104

Assis, P. E. G. & Fring, A. (2008). Metrics and isospectral partners for the most generic cubic PT-symmetric non-Hermitian Hamiltonian. Journal of Physics A: Mathematical and General, 41(24), article number 244001. doi: 10.1088/1751-8113/41/24/244001

Assis, P. E. G. & Fring, A. (2008). Non-Hermitian Hamiltonians of Lie algebraic type. Journal of Physics A: Mathematical and Theoretical, 42(1), article number 015203. doi: 10.1088/1751-8113/42/1/015203

Assis, P. E. G. & Fring, A. (2008). The quantum brachistochrone problem for non-Hermitian Hamiltonians. Journal of Physics A: Mathematical and Theoretical, 41(24), article number 244002. doi: 10.1088/1751-8113/41/24/244002

Bagchi, B. & Fring, A. (2008). PT-symmetric extensions of the supersymmetric Korteweg-de Vries equation. Journal of Physics A: Mathematical and General, 41(39), article number 392004. doi: 10.1088/1751-8113/41/39/392004

Balasubramanian, V., Czech, B., He, Y. , Larjo, K. & Simon, J. (2008). Typicality, Black Hole Microstates and Superconformal Field Theories. Journal of High Energy Physics, 2008(03), 008 - 008. doi: 10.1088/1126-6708/2008/03/008

Baronchelli, A., Catanzaro, M. & Pastor-Satorras, R. (2008). Bosonic reaction-diffusion processes on scale-free networks. Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, 78(1), article number 016111. doi: 10.1103/physreve.78.016111

Baronchelli, A., Catanzaro, M. & Pastor-Satorras, R. (2008). Random walks on complex trees. Physical Review E (PRE), 78(1), article number 011114. doi: 10.1103/physreve.78.011114

Baronchelli, A., Loreto, V. & Steels, L. (2008). In-depth analysis of the naming game dynamics: The homogeneous mixing case. International Journal of Modern Physics C (ijmpc), 19(05), pp. 785-812. doi: 10.1142/s0129183108012522

Beccaria, M. & Forini, V. ORCID: 0000-0001-9726-1423 (2008). Reciprocity of gauge operators in N=4SYM. Journal of High Energy Physics, 2008(06), article number 077. doi: 10.1088/1126-6708/2008/06/077

Bender, C. & Mannheim, P. D. (2008). No-ghost theorem for the fourth-order derivative Pais-Uhlenbeck oscillator model. Physical Review Letters, 100(11), article number 110402. doi: 10.1103/physrevlett.100.110402

Bonnafé, C. & Kessar, R. (2008). On the endomorphism algebra of modular Gelfand-Graev representations. Journal of Algebra, 320(7), pp. 2847-2870. doi: 10.1016/j.jalgebra.2008.05.029

Broom, M., Luther, R. M., Ruxton, G. D. & Rychtar, J. (2008). A game-theoretic model of kleptoparasitic behavior in polymorphic populations. Journal of Theoretical Biology, 255(1), pp. 81-91. doi: 10.1016/j.jtbi.2008.08.001

Broom, M. & Rychtar, J. (2008). An analysis of the fixation probability of a mutant on special classes of non-directed graphs. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 464(2098), pp. 2609-2627. doi: 10.1098/rspa.2008.0058

Broom, M., Rychtar, J. & Sykes, C. (2008). The Evolution of Kleptoparasitism under Adaptive Dynamics Without Restriction. Journal of Interdisciplinary Mathematics, 11(4), pp. 479-494.

Candelas, P., de la Ossa, X., He, Y. & Szendroi, B. (2008). Triadophilia: A special corner in the landscape. Advances in Theoretical and Mathematical Physics, 12(2), pp. 429-473. doi: 10.4310/atmp.2008.v12.n2.a6

Cardy, J. L., Castro-Alvaredo, O. & Doyon, B. (2008). Form factors of branch-point twist fields in quantum integrable models and entanglement entropy. Journal of Statistical Physics, 130(1), pp. 129-168. doi: 10.1007/s10955-007-9422-x

Castro-Alvaredo, O. (2008). Form factors of boundary fields for the A(2)-affine Toda field theory. Journal of Physics A: Mathematical and General, 41(19), article number 194005. doi: 10.1088/1751-8113/41/19/194005

Castro-Alvaredo, O. & Doyon, B. (2008). Bi-partite entanglement entropy in integrable models with backscattering. Journal of Physics A: Mathematical and General, 41(27), article number 275203. doi: 10.1088/1751-8113/41/27/275203

Caudrelier, V. (2008). On a systematic approach to defects in classical integrable field theories. International Journal of Geometric Methods in Modern Physics (ijgmmp), 05(07), pp. 1085-1108. doi: 10.1142/s0219887808003223

Caudrelier, V. & Crampe, N. (2008). Symmetries of Spin Calogero Models. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 4, pp. 1-16. doi: 10.3842/sigma.2008.090

Chuang, J., Miyachi, H. & Tan, K. M. (2008). Kleshchev's decomposition numbers and branching coefficients in the Fock space. Transactions of the American Mathematical Society, 360(03), pp. 1179-1192. doi: 10.1090/s0002-9947-07-04202-x

Chuang, J. & Rouquier, R. (2008). Derived equivalences for symmetric groups and sl2- categorification. Annals of Mathematics, 167(1), pp. 245-298. doi: 10.4007/annals.2008.167.245

Chuang, J. & Turner, W. (2008). Cubist algebras. Advances in Mathematics, 217(4), pp. 1614-1670. doi: 10.1016/j.aim.2007.06.017

Cox, A., De Visscher, M., Doty, S. & Martin, P. (2008). On the blocks of the walled Brauer algebra. Journal of Algebra, 320(1), pp. 169-212. doi: 10.1016/j.jalgebra.2008.01.026

De Visscher, M. (2008). On the blocks of semisimple algebraic groups and associated generalized Schur algebras. Journal of Algebra, 319(3), pp. 952-965. doi: 10.1016/j.jalgebra.2007.11.015

Feng, B., He, Y., Kennaway, K. D. & Vafa, C (2008). Dimer models from mirror symmetry and quivering amoebae. Advances in Theoretical and Mathematical Physics, 12(3), pp. 489-545. doi: 10.4310/atmp.2008.v12.n3.a2

Forcella, D., Hanany, A., He, Y. & Zaffaroni, A. (2008). The Master Space of N=1 Gauge Theories. Journal of High Energy Physics, 2008(08), 012 - 012. doi: 10.1088/1126-6708/2008/08/012

Forcella, D., Hanany, A., He, Y. & Zaffaroni, A. (2008). Mastering the Master Space. Letters in Mathematical Physics, 85(2-3), pp. 163-171. doi: 10.1007/s11005-008-0255-6

Fring, A. & Znojil, M. (2008). PT-symmetric deformations of Calogero models. Journal of Physics A: Mathematical and General, 41(19), article number 194010. doi: 10.1088/1751-8113/41/19/194010

Gabella, M., He, Y. & Lukas, A. (2008). An abundance of heterotic vacua. Journal of High Energy Physics, 2008(12), article number 027. doi: 10.1088/1126-6708/2008/12/027

Ghosh, T. K., De Martino, A., Häusler, W. , Dell'Anna, L. & Egger, R. (2008). Conductance quantization and snake states in graphene magnetic waveguides. Physical Review B (PRB), 77(8), article number 081404. doi: 10.1103/physrevb.77.081404

Gray, J., Hanany, A., He, Y. , Jejjala, V. & Mekareeya, N. (2008). SQCD: A Geometric Apercu. Journal of High Energy Physics, 2008(05), 099 - 099. doi: 10.1088/1126-6708/2008/05/099

Häusler, W., De Martino, A., Ghosh, T. K. & Egger, R. (2008). Tomonaga-Luttinger liquid parameters of magnetic waveguides in graphene. Physical Review B (PRB), 78(16), article number 165402. doi: 10.1103/physrevb.78.165402

Kessar, R. & Linckelmann, M. (2008). ZJ-theorems for fusion systems. Transactions of the American Mathematical Society, 360(06), pp. 3093-3107. doi: 10.1090/s0002-9947-08-04275-x

Kessar, R. & Stancu, R. (2008). A reduction theorem for fusion systems of blocks. Journal of Algebra, 319(2), pp. 806-823. doi: 10.1016/j.jalgebra.2006.05.039

Mcbride, C. & Paterson, R. A. (2008). Applicative programming with effects. Journal of Functional Programming, 18(01), pp. 1-13. doi: 10.1017/s0956796807006326

Puglisi, A., Baronchelli, A. & Loreto, V. (2008). Cultural route to the emergence of linguistic categories. Proceedings of the National Academy of Sciences of the United States of America (PNAS), 105(23), pp. 7936-7940. doi: 10.1073/pnas.0802485105

Silvers, L. J. (2008). Long-term Nonlinear Behaviour of the Magnetorotational Instability in a Localised Model of an Accretion Disc. Monthly Notices of the Royal Astronomical Society, 385(2), pp. 1036-1044. doi: 10.1111/j.1365-2966.2008.12906.x

Silvers, L. J. (2008). Magnetic Fields In Astrophysical Objects. Philosophical Transactions of the Royal Society A, 366(1884), pp. 4453-4464. doi: 10.1098/rsta.2008.0173


Hanany, A. & He, Y. (2008). M2-Branes and Quiver Chern-Simons: A Taxonomic Study (Imperial/TP/08/AH/10). London: Imperial College.

This list was generated on Sun May 19 02:43:24 2024 UTC.